# SDR SWAA2021031554461

- Difficulty date: March 11, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N8801Q
- Make and model: Boeing 737-8
- Aircraft serial: 65436
- Aircraft time: 18 hours, 13 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Loose
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR HOLDER ON RIGHT SIDE OF DOOR IS LOOSE / TIGHTENED GIRT BAR HOLDER IAW AMM 25-66-01
